![]() |
Volumn 89, Issue 9, 2002, Pages
|
Implementation of Universal Quantum Gates Based on Nonadiabatic Geometric Phases
|
Author keywords
[No Author keywords available]
|
Indexed keywords
QUANTUM COMPUTERS;
QUANTUM GATES;
APPROXIMATION THEORY;
COMPUTATIONAL GEOMETRY;
HAMILTONIANS;
JOSEPHSON JUNCTION DEVICES;
LOGIC GATES;
MAGNETIC FIELD EFFECTS;
MATRIX ALGEBRA;
NUCLEAR MAGNETIC RESONANCE;
PHASE SHIFT;
SQUIDS;
QUANTUM THEORY;
|
EID: 0037179424
PISSN: 00319007
EISSN: 10797114
Source Type: Journal
DOI: 10.1103/PhysRevLett.89.097902 Document Type: Article |
Times cited : (429)
|
References (16)
|